Change search
ReferencesLink to record
Permanent link

Direct link
Nonlinear Oscillators with "Modulus" Potentials: Dynamic and Stochastic Solutions
Blekinge Institute of Technology, Faculty of Engineering, Department of Mechanical Engineering.
2015 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 92, no 2, 268-271 p.Article in journal (Refereed) Published
Abstract [en]

Two models of an anharmonic oscillator that have exact solutions are considered. The equationsdescribe motion in a “modulus” potential well with a singularity at the minimum and in a double symmetricwell with a singularity at the vertex of the potential barrier. The forms and spectra of the oscillations are computed. Forced oscillations caused by a random force are analyzed on the basis of equations with Langevinsources. Nonstationary solutions of the corresponding Fokker–Planck equations are constructed. Thesesolutions describe

Place, publisher, year, edition, pages
2015. Vol. 92, no 2, 268-271 p.
National Category
Other Mathematics Physical Sciences
URN: urn:nbn:se:bth-10713DOI: 10.1134/S1064562415050099ISI: 000364522300024OAI: diva2:855437
Available from: 2015-09-21 Created: 2015-09-21 Last updated: 2015-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rudenko, Oleg
By organisation
Department of Mechanical Engineering
In the same journal
Doklady. Mathematics
Other MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 41 hits
ReferencesLink to record
Permanent link

Direct link